# SDR 2018FA0000499

- Difficulty date: November 29, 2018
- Submitted: December 3, 2018
- Operation: General aviation
- Aircraft: N691BC
- Make and model: Saab SF340A
- Aircraft serial: 041
- Aircraft time: 50,439 hours, 49,610 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Dpu
- Condition: Abnormal
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RH EHSI FAILED ABOVE 10000 FEET, RETURNED TO KMIA. CORRECTIVE ACTION: R/R RH DPU IAW SAAB AMM OPS CHECKED GOOD
